MathSciNet Relay Station
MathSciNet bibliographic data
MR1768957 (2001d:41010) 41A15 (41-02 41A25 41A63 65D10)
Gasca, Mariano; Sauer, Thomas Polynomial interpolation in several variables. Multivariate polynomial interpolation. Adv. Comput. Math. 12 (2000), no. 4, 377–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement